MathSciNet Relay Station
MathSciNet bibliographic data
MR1393129 44A15 (33C10)
Naylor, D. On an asymptotic expansion of the Kontorovich-Lebedev transform. Methods Appl. Anal. 3 (1996), no. 1, 98–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement